# SDR ASAA2013031894261

- Difficulty date: March 18, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 47,158 hours, 26,343 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603202A
- Part serial: PL165
- Condition: Chafed
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SLAT INBD T/E WEDGE LOWER SURFACE IS CHAFED.  REPAIRED RT WING NR 4 SLAT INBD T/E WEDGE LOWER SURFACE IAW SRM 51 70 10, REPAIR 4.
